# SDR 05FDEA02840

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 46,043 hours, 27,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD, FOUND CORROSION ON SKIN AT BS 700, BL 0, WL 149.5 BETWEEN STR 28R-STR 28L.  REPAIRED PER SRM 53-30-3, MAJOR REPAIR.
